Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6403
Title: Characterization of certain differential operators in the representation of pseudo-analytic functions
Authors: Berglez, Peter
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Peter Berglez, "Characterization of certain differential operators in the representation of pseudo-analytic functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 27-31.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: 
Per le funzioni pseudo-analitiche esistono delle rappresentazioni
per mezzo di speciali operatori integrali e differenziali. Si deduce
una condizione sufficiente per gli operatori differenziali usati,
di modo che tutte le soluzioni della
\[
w_{\overline{z}}=aw+b\overline{w}
\]
siano contenute in questa rappresentazione per le soluzioni.

For pseudo-analytic functions we have representations by means of
special integral operators and differential operators. Here we deduce
a sufficient condition on the differential operators used or all solutions
of
\[
w_{\overline{z}}=aw+b\overline{w}
\]
to be representable in that form.
Type: Article
URI: http://hdl.handle.net/10077/6403
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:
File Description SizeFormat
BerglezRendMat14.pdf307.94 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

495
Last Week
0
Last month
1
checked on Oct 28, 2020

Download(s) 20

343
Last Week
0
Last month
0
checked on Oct 28, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.